Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Theoretical frame properties of wave-packet matrices over prime fields. Linear and Multilinear Algebra, 65 (12). pp. 2508-2529. ISSN 0308-1087
Abstract
Finite wave-packet groups, which generate structured wave-packet matrices, are given by finite groups of dilations, translations and modulations on an underlying finite field. For prime fields, we develop a representation theory approach to the matrix analysis of large class of systems including wave-packet matrices. We then study basic analytic aspects of wave-packet matrices over prime fields.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Wave-packet group, wave-packet transform, wave-packet matrix, wave-packet system, wave-packet frame, finite frame, prime integer, prime fields |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 23 Mar 2020 13:28 |
Last Modified: | 23 Mar 2020 13:28 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/03081087.2016.1278196 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:158635 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online